Alert archive / West Virginia / Tornado Warnings in 2014
Tornado Warning 8, NWS Baltimore/Washington
NWS Baltimore/Washington issued this tornado warning at Jun 8, 2014, 8:42 PM EDT for Berkeley County, Jefferson County, West Virginia; Washington County, Maryland. It was in force for 21 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2014, 8:42 PM EDT (00:42 UTC)
- Expired
- Jun 8, 2014, 9:03 PM EDT
- In force
- 21 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
Counties Washington County, MD, Berkeley County, WV, Jefferson County, WV
The radar
The Sterling radar (KLWX), 67 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 8:42 PM EDT | TSTM WND DMG | 2 Sw Martinsburg, WV | TREE DOWN IN 13600 BLK APPLE HARVEST DR |
| Jun 8, 9:06 PM EDT | TSTM WND DMG | 2 Se Berkeley, WV | TREES DOWN 800 BLK OF FEATHERBED RD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 0.7 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 476 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1176 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 238 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
160 WFUS51 KLWX 090042 TORLWX MDC043-WVC003-037-090115- /O.NEW.KLWX.TO.W.0008.140609T0042Z-140609T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 842 PM EDT SUN JUN 8 2014 THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A * TORNADO WARNING FOR... CENTRAL WASHINGTON COUNTY IN NORTH CENTRAL MARYLAND... NORTHEASTERN JEFFERSON COUNTY IN THE PANHANDLE OF WEST VIRGINIA... NORTHERN BERKELEY COUNTY IN THE PANHANDLE OF WEST VIRGINIA... * UNTIL 915 PM EDT * AT 839 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO WAS NEAR MARTINSBURG...AND WAS MOVING EAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... SHEPHERDSTOWN... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING AND AVOID WINDOWS. IF OUTDOORS OR IN A MOBILE HOME OR VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. TORNADOES AT NIGHT ARE DIFFICULT TO SEE AND CONFIRM. TAKE COVER NOW. && LAT...LON 3962 7774 3939 7772 3939 7807 3949 7811 TIME...MOT...LOC 0042Z 255DEG 13KT 3945 7798 $$ HTS
1 follow-up statement
652 WWUS51 KLWX 090103 SVSLWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 903 PM EDT SUN JUN 8 2014 MDC043-WVC003-037-090113- /O.CAN.KLWX.TO.W.0008.000000T0000Z-140609T0115Z/ WASHINGTON MD-JEFFERSON WV-BERKELEY WV- 903 PM EDT SUN JUN 8 2014 ...THE TORNADO WARNING IS CANCELLED FOR BERKELEY...JEFFERSON AND WASHINGTON COUNTIES... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED. THUS THE TORNADO WARNING HAS BEEN CANCELLED. A SEVERE THUNDERSTORM WARNING IS NOW IN EFFECT. LAT...LON 3962 7774 3939 7772 3939 7807 3949 7811 TIME...MOT...LOC 0103Z 255DEG 13KT 3947 7788 $$ HTS
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this tornado warning went out at Jun 8, 3:07 PM EDT, 5 hours 35 minutes earlier.
Area forecast discussion, Jun 8, 3:07 PM EDT, 5 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
307 PM EDT SUN JUN 8 2014
.SYNOPSIS...
LOW PRESSURE WILL TRACK ACROSS PENNSYLVANIA TONIGHT WHILE A COLD
FRONT MOVES INTO THE AREA. THE FRONT WILL STALL OUT OVER THE
REGION MONDAY BEFORE DISSIPATING TUESDAY. A TROUGH WILL APPROACH
THE AREA WEDNESDAY THROUGH FRIDAY...BRINGING UNSETTLED CONDITIONS
THROUGH MUCH OF THE WEEK.
&&
.NEAR TERM /THROUGH MONDAY NIGHT/...
AT THE SFC...AN ELONGATED WAVE OF LOPRES IS ANALYZED OVER ERN OH AND
WRN PA AT 18Z. THIS WAVE HAS DEVELOP ALONG A COLD FRONT. ON THE
LEADING EDGE OF THIS SYSTEM...A BAND OF SHOWERS AND ISOLATED TSTMS
THAT MOVED THRU ERN WV AND WRN MD IS STRUGGLING TO MAINTAIN ITS
INTENSITY AS THE ACTIVITY MOVES INTO A MORE STABLE AIRMASS. THERE IS
SOME BREAKS IN THE CLOUD COVER DEVELOPING IN WAKE OF THIS INITIAL
ACTIVITY...ALLOWING FOR MODEST RECOVERY OF HEATING. THE POTOMAC
HIGHLANDS AND WRN MD WILL HAVE THE MOST FAVORABLE SETUP IN THE
CWA FOR A FEW STRONG TO SEVERE STORMS LATE THIS AFTN AND EARLY THIS
EVE. DEEP-LAYER SHEAR WILL INCREASE DURING THIS TIME AS THE LOW AND
ASSOCIATED MID-LVL SHORTWAVE TROUGH MOVES INTO WRN PA.
THE SFC LOW WILL MOVE EWD ACROSS NRN PA TNGT. THE COLD FRONT WILL
CROSS THE CENTRAL APPALACHIANS THIS EVE BEFORE REACHING THE BLUE
RIDGE BY ERY MON MRNG. POPS INCREASE ACROSS THE ENTIRE AREA THIS EVE
AHEAD OF THE FRONT. DID NOT SEE A NEED TO INCREASE POPS MUCH FROM
PREV FCST AS THE GREATEST LIFT WITH THIS SYSTEM STAY NORTH OF THE
MASON-DIXON LINE. SEVERE POTENTIAL IN THE MTS DIMINISH AFTER
SUNSET. OVERALL COVERAGE OF STORMS IS EXPECTED TO ALSO DIMINISH WITH
THE LOSS OF DAYTIME HEATING. MIN TEMPS IN THE 60S WILL BE COMMON.
CLOUDY SKIES SHOULD LIMIT EXTENT OF FOG DEVELOPMENT LATE TNGT.
THE BOUNDARY ASSOCIATED WITH THE COLD FRONT THAT MOVES THRU THE AREA
TNGT IS EXPECTED TO STALL OVER THE AREA ON MONDAY AS THE DOWNSTREAM
RIDGE OVER THE WRN ATLANTIC RIDGE ACTS TO BLOCK THE FRONT FROM
REACHING THE COAST. THERE IS SOME DIFFERENCES REGARDING THE WHERE
THE FRONT WILL RESIDE BUT 12Z MODEL GUIDANCE GENERALLY HAVE IT
STALLING SOMEWHERE NEAR THE BLUE RIDGE AND I-95 CORRIDOR.
EXPECT A RELATIVE LULL IN SHOWERS TO START THE DAY AS THE BEST
FORCING ASSOCIATED WITH AN UPPER SHORTWAVE TROUGH EXITS TO THE NW OF
THE AREA. CONVECTIVE INITIATION WOULD PROBABLY BE FOCUSED NEAR THE
STATIONARY BOUNDARY MONDAY AFTERNOON BUT THERE IS STILL UNCERTAINTY
WITH THE COVERAGE OF THE SHOWERS AND THUNDERSTORMS AND IF THE
CONVECTION WILL BE ABLE TO BREAK THE WELL-DEFINED MID-LVL SUBSIDENCE
INVERSION THAT WILL BE IN PLACE. THE 12Z NAM AND ONLY A FEW SREF
MEMBERS FROM THE 09Z RUN SHOW SUFFICIENT INSTABILITY TO OVERCOME
THIS CAP...BUT THESE MODELS CONTINUE TO FCST SUSPICIOUSLY HIGH SFC
DEWPOINTS IN THE LOWER 70S (AND THUS MODERATE VALUES OF SBCAPE).
DEEP SYNOPTIC LIFT WILL BE ABSENT AND FCST SHEAR PROFILES ARE RATHER
WEAK...BOTH OF WHICH ARE NOT SUPPORTIVE FOR ORGANIZED CONVECTION.
KEPT POPS IN LOW CHANCE FOR AREAS ALONG AND EAST OF THE BLUE RIDGE.
THE BOUNDARY CONTINUES TO STALL OVER THE AREA MONDAY NIGHT.
CONVECTION SHOULD DIMINISH IN THE EVE WITH THE LOSS OF DAYTIME
HEATING. FOG MAY DEVELOP OVERNIGHT GIVEN HOW SATURATED THE LLVLS ARE
FCST...ESPECIALLY IN SHELTERED VALLEYS. THERE IS STILL TOO MUCH
UNCERTAINTY IF THE FOG WILL BECOME WIDESPREAD OR DENSE...AND WILL
DEPEND ON HOW MUCH CLEARING IN THE CLOUD COVER CAN OCCUR OVERNIGHT.
MIN TEMPS RANGE FROM NEAR 60F IN THE POTOMAC HIGHLANDS TO NEAR 70F IN
THE URBAN AND COASTAL LOCALES.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY/...
A BIT OF A LULL IN SHOWER AND THUNDERSTORM ACTIVITY IS FORECAST IN
BETWEEN BETTER FORCING MECHANISMS TUESDAY INTO TUESDAY NIGHT. A
CAPPING INVERSION IS ALSO EVIDENT IN MOST MODEL FORECAST SOUNDINGS
DURING THIS TIMEFRAME WHICH SHOULD PRECLUDE WIDESPREAD
CONVECTION...ALTHOUGH WIDELY SCATTERED SHOWERS AND THUNDERSTORMS
WILL STILL BE POSSIBLE OVER SOUTHWESTERN PARTS OF THE CWA DURING
PEAK HEATING TUESDAY AFTERNOON WHERE STRONGEST HEATING IS EXPECTED
AND CLOSER TO SUBTLE HEIGHT FALLS WELL OUT AHEAD OF AN APPROACHING
TROUGH MOVING SLOWLY EASTWARD ACROSS THE MIDDLE PART OF THE CONUS.
THE TROUGH FROM THE CENTRAL PART OF THE COUNTRY BEGINS TO MOVE
CLOSER TO THE AREA WEDNESDAY RESULTING IN STRONGER HEIGHT FALLS AND
THE POTENTIAL FOR SOMEWHAT MORE WIDESPREAD CONVECTION.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
MID-UPPER LEVEL TROUGH AND SURFACE COLD FRONT SLOWLY PIVOT THROUGH
THE AREA WEDNESDAY NIGHT THROUGH FRIDAY. AS THE UPPER-LOW/TROUGH
BEGIN TO FILL ON THURSDAY...THE FRONT WILL SLOWLY WEAKEN. SHOWER AND
THUNDERSTORM CHANCES WILL DIMINISH BY THE FIRST PART OF NEXT WEEKEND
AS WEAK AND TRANSIENT RIDGING MOVES ACROSS THE AREA.
ANOTHER TROUGH WILL BEGIN TO APPROACH FROM THE WEST LATE NEXT
WEEKEND BRINGING ANOTHER POTENTIAL INCREASE IN SHOWER AND
THUNDERSTORM ACTIVITY.
&&
.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
SCT SHRA AND ISO TSRA CAN BE EXPECTED ALONG AND WEST OF THE BLUE
RIDGE THIS AFTN. THIS COULD IMPACT IAD-CHO-MRB WITH BRIEF VSBY
RESTRICTIONS. THE STRONGEST STORMS ARE EXPECTED TO DEVELOP OVER
WRN MD/POTOMAC HIGHLANDS...JUST N/W OF MRB. ADDITIONAL SHRA MAY
MOVE EWD INTO DCA-BWI-MTN THIS EVE AND POSSIBLY OVNGT AS A COLD
FRONT APPROACHES FROM THE WEST. TSRA POTENTIAL WILL DIMINISH LATER
IN THE EVE WITH THE LOSS OF HEATING. OUTSIDE OF CONVECTION...SLY
WINDS WILL GUST 15-20 KT THRU SUNSET. CIGS MAY LOWER TO NEAR MVFR
LVLS LATE TNGT BUT LITTLE BREAKS IN THE CLOUDS SHOULD INHIBIT
WIDESPREAD FOG FROM DEVELOPING.
SCT SHRA/TSRA IS EXPECTED AGAIN MONDAY AFTN WITH THE FRONTAL
BOUNDARY STALLED NEAR IAD-CHO-DCA. LOW CLOUDS AND/OR FOG POSSIBLE
LATE MONDAY NIGHT...RESULTING IN FLIGHT RESTRICTIONS.
LWR CIGS/VSBYS IN TSTMS PSBL WED-FRI. WINDS S AROUND 10 KTS.
&&
.MARINE...
SLY WINDS CONTINUE TO STRENGTHEN THIS AFTN AS LOPRES APPROACHES
FROM THE OH VLY. EXPANDED THE SCA TO INCLUDE ALL MARINE ZONES FOR
LATE THIS AFTN AND EVE. SCA CONTINUES OVERNIGHT FOR THE MAIN STEM
OF THE CHSPK BAY AND THE LWR TIDAL POTOMAC RIVER...WHERE SLY
CHANNELING IS FAVORED. THIS SCA WAS ALSO EXTENDED INTO MONDAY AND
MONDAY NIGHT WHEN A FRONTAL BOUNDARY STALLS JUST TO THE WEST OF
THE WATERS.
SUB-SCA CONDITIONS ARE FORECAST DURING THE MIDDLE AND LATER PART OF
THE UPCOMING WEEK. GUSTS MAY APPROACH MARGINAL SCA LEVELS THURSDAY
AFTERNOON BUT NOT ENOUGH CONFIDENCE TO INCLUDE IN THE HWO ATTM.
&&
.TIDES/COASTAL FLOODING...
LOW PRESSURE OVER THE OH VLY THIS AFTN WILL TRACK EWD INTO PA THRU
TNGT AND WEAKENING ON MONDAY. A SOUTHERLY FLOW HAS STRENGTHENED
THIS AFTN AND WILL PERSIST INTO TONIGHT AS THE LOW APPROACHES.
THIS WILL CAUSE TIDAL ANOMALIES TO INCREASE AS WELL. MINOR COASTAL
FLOODING IS POSSIBLE DURING THE HIGH TIDE CYCLE LATE TONIGHT INTO
MONDAY MORNING... MAINLY AT SENSITIVE AREAS LIKE ANNAPOLIS.
CONFIDENCE WAS NOT HIGH ENOUGH TO ISSUE A COASTAL FLOOD ADVISORY
FOR THESE LOCATIONS.
THE BOUNDARY WILL REMAIN STALLED TO THE WEST OF THE COASTAL AREAS
THRU MIDWEEK. CONTINUED SLY FLOW WOULD ALLOW THESE POSITIVE
ANOMALIES TO PERSIST. THEREFORE...ADDITIONAL MINOR COASTAL
FLOODING AT HIGH TIDE MONDAY NIGHT THRU AT LEAST TUESDAY NIGHT.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT TUESDAY FOR ANZ531>534-537-
539>543.
SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR ANZ530-
535-536-538.
&&
SYNOPSIS...JRK
NEAR TERM...JRK
SHORT TERM...DFH
LONG TERM...BJL/DFH
AVIATION...JRK/DFH
MARINE...JRK/DFH
TIDES/COASTAL FLOODING...JRKHazardous weather outlook, Jun 8, 2:07 PM EDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 207 PM EDT SUN JUN 8 2014 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 091015- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 207 PM EDT SUN JUN 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT LATE THIS AFTERNOON AND THIS EVENING FOR ALL OF THE WATERS. THE SMALL CRAFT CONTINUES OVERNIGHT FOR THE MARYLAND CHESAPEAKE BAY FROM SOUTH OF POOLES ISLAND TO SMITH POINT AND FOR THE LOWER TIDAL POTOMAC RIVER. MINOR COASTAL FLOODING IS POSSIBLE NEAR HIGH TIDE LATE TONIGHT AT SENSITIVE LOCATIONS ALONG THE WESTERN SHORE OF THE MARYLAND CHESAPEAKE BAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE SMALL CRAFT CONTINUES MONDAY AND MONDAY NIGHT FOR THE MARYLAND CHESAPEAKE BAY FROM SOUTH OF POOLES ISLAND TO SMITH POINT AND FOR THE LOWER TIDAL POTOMAC RIVER. MINOR COASTAL FLOODING IS POSSIBLE NEAR TIMES OF HIGH TIDE MONDAY THROUGH TUESDAY NIGHT ALONG THE WESTERN SHORE OF THE MARYLAND CHESAPEAKE BAY AND UPPER TIDAL POTOMAC RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-091015- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 207 PM EDT SUN JUN 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW THUNDERSTORMS LATE THIS AFTERNOON AND EARLY THIS EVENING MAY BECOME SEVERE....PARTICULARLY IN EASTERN PORTIONS OF WEST VIRGINIA AND WESTERN MARYLAND. THE PRIMARY THREATS WILL BE LOCALLY DAMAGING WIND GUSTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Jun 8, 7:24 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
724 PM EDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 1 SW LOST RIVER 38.94N 78.82W
06/08/2014 E0.75 INCH HARDY WV PUBLIC
DIME SIZE HAIL REPORTED AT LOST RIVER GRILL
&&
EVENT NUMBER LWX1400357
CBLocal storm report, Jun 8, 8:08 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
808 PM EDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM TSTM WND GST 1 WSW STRASBURG 38.98N 78.37W
06/08/2014 M62 MPH SHENANDOAH VA MESONET
&&
EVENT NUMBER LWX1400358
SMZLocal storm report, Jun 8, 8:19 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
819 PM EDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM TSTM WND DMG BRAKE 38.89N 79.04W
06/08/2014 HARDY WV 911 CALL CENTER
MANY TREES DOWN...SOME TREES DOWN ON CAMPERS
&&
EVENT NUMBER LWX1400359
HASLocal storm report, Jun 8, 8:31 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
831 PM EDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG DORCAS 38.94N 79.11W
06/08/2014 GRANT WV 911 CALL CENTER
ROOF BLOWN OFF OF HOUSE AND POWER LINES DOWN IN CREITZ
VILLAGE SUBDIVISION
&&
EVENT NUMBER LWX1400360
CBThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 9:02 PM EDT | Severe Thunderstorm Warning | LWX | Berkeley, Jefferson | 24 min |
| Jun 9, 12:40 AM EDT | Coastal Flood Advisory | LWX | Anne Arundel, Baltimore, City of Baltimore | 7 hr |
Nearby
Tornado Warnings in West Virginia, 2014Tornado Warnings in Maryland, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.